2011 Publications | Mathematics | SIU

Home
Southern Illinois University

CONTACT

SIU.EDU

College of Science

2011 Publications

Peer-Reviewed Journal Articles


Appleby, J., A. Rodinka, H. Schurz. 2011. On a exponential martingale approach to almost sure stability of ito SDEs in R1. Dyn. Cont. Discrete. Impuls. Syst., Series A, math Anal., 18(4):471 - 484.

Bhattacharya, B., G. Hughes. 2011. Symmetry of receiver operating characteristic curves and Kullback-Leibler divergences between the signal and noise populations. Journal of Mathematical Psychology, 55:365 - 367.

Bhattacharya, B., Ping Ye. 2011. Tests of Symmetry with One-sided Alternatives in Three-way Contingency Tables. Statistical Papers, 33:33 - 51.

Budzban, G.P. Feinsilver. 2011. Periodic Digraphs and the Generalized Road Coloring Problem. Applicable Algebra in Engineering, Communication and Computing, 21:21 - 35.

Burton, T. A. 2011. Kernel-resolvent relations for an integral equation. Tatra Mt. Mathematics Publications, 48:25 - 40.

Burton, T. A. 2011. Periodic solutions of singular integral equations. Nonlinear Dynamics and Systems Theory , 11(2):113 - 123.

Burton, T. 2011. Fractional differential equations and Lyapunov functionals. Nonlinear Analysis, 74(16):5648 - 5662.

Calvert, W. 2011. Metric structures and probabilistic computation. Theoretical Computer Science, 412:2766 - 2775.

Calvert, W.; Kramer, K.; Miller, R. Noncomputable functions in the Blum-Shub-Smale model. Log, Methods Comput. Sci. 2011, Special issue: 7th International Conference on Computability and Complexity in Analysis (CCA 2010), 2:15, 20 pp.

Chen, Penyuen; Panchapakesan, S. Discussion on "Two-stage procedures for high-dimensional data" by Makoto Aoshima and Kazuyoshi Yata. Sequential Anal. 30 (2011), no. 4, 412-415.

Choudhary, R., S. Bandla, D.G. Watson, J. Haddock, A. Abughazaleh, B. Bhattacharya. 2011. Performance of coiled tube ultraviolet reactors to inactivate Escherichia coli W1485 and Bacillus cereus endospores in raw cow milk and commercially processed skimmed cow milk. Journal of Food Engineering, 107:14 - 20.

Clark, L. H. , D. B. Johnson. 2011. The Independent Domination Number of a Random Graph. Discussiones Mathematicae Graph Theory, 31(1):129 - 142.

Clark, L. H. , A. M. Schwartz. 2011. Generalized Matchings in Forests. Congressus Numerantium, 209:129 - 136.

Clark, L. H. , Y. Dabab. 2011. The Distribution of Certain Combinatorial Arrays. Congressus Numerantium, 210:33 - 39.

Clark, L. H. , D. B. Johnson. 2011. Distances in Kneser Graphs. Congressus Numerantium, 210:79 - 85.

Dai, X., Y. Huang, M. Xiao. 2011. Periodically switched stability induces exponential stability of discrete-time linear systems in the sense of Markovian probabilities. Automatica, 47(7):1512 - 1519.

Dai, X., Y. Huang, M. Xiao, 2011. Realization of joint spectral radius via Ergodic theory. Electron. Res. Announc. Math. Sci., 18:22-30.

Feinsilver, P.J.Mcsorley. 2011. Zeons, permanents, the Johnson scheme, and generalised derangements. International Journal of Combinatorics, 2011:1 - 29.

Fitzgerald, R. 2011. Norm Euclidean quaternionic orders. Integers, 11:58-70.

Gan, S., H. Schurz, H. Zhang. 2011. Mean square convergence of stochastic ?-methods for nonlinear neutral stochastic differential delay equations. International journal of numerical analysis and modeling, 8(2):201 - 213.

Huang, Y., J. Luo, T. Huang, M. Xiao. 2011. The set of stable switching sequences for discrete-time linear switched systems. J. Math. Anal. Appl., 377:732-743.

Katugampola, Udita N. New approach to a generalized fractional integral. Appl. Math. Comput. 218 (2011), no. 3, 860-865.

Liu, Z., H. Schurz, N. Ansari. 2011. Theoretic design of differential minimax controllers for stichastic cellular neural networks. Neural Networks. 110 - 117.

Mohammed, S. 2011. Invariant manifolds for stochastic models in fluid dynamics. Stochastics and Dynamics, 11(2):439 - 459.

Neuman, E. 2011. Inequalities and bounds for generalized complete elliptic integrals. Journal of Mathematical Analysis and Applications, 373(1):203 - 213.

Neuman, E. 2011. Some inequalities for the gamma function. Appl. math. Comput. 218(2011), No. 8, 4349-4352.

Neuman, E. 2011. Inequalities for the Schwab-Borchardt mean and their applications. J. Math. Inequal, 5(2011), 601-609.

Neuman, E. 2011. Optimal inequalities for hyperbolic and trigonometric functions (with J. Sandor). Bull. Math. Anal. Appl. 3(2011), 177-181.

Tall, Issa Amadou. Flow-box theorem and beyond. Afr. Diaspora J. Math. 11 (2011), no. 1, 75-102.

Schurz, H. 2011. Almost sure asymptotic stability and convergence of stochastic Theta methods applied to systems of linear SDEs in Rd. Random Operators and Stochastic Equations, 19(2):111 - 129.

Schurz, H., B. Belinsky. 2011. Undamped nonlinear beam excited by additive L2-regular noise. Journal of Computational and Applied Mathematics, 235(17):5284 - 5306.

Schurz, H. 2011. Almost sure convergence and asymptotic stability of systems of linear stochastic difference equations in Rd driven by L2 martingales. JDEA.1 - 11.

Schurz, H. 2011. Stochastic wave equations with cubic nonlinearity and Q-regular additive noise in R2. DCDS Supplement, 2:1299 - 1308.

Sivaloganathan, J., S. J. Spector. 2011. On the stability of incompressible elastic cylinders in uniaxial extension. J. Elasticity, 105:313 - 330.

Sivaloganathan, J., S. J. Spector. 2011. On irregular weak solutions of the energymomentum equations. Proc. Royal Soc. Edinburgh, 141A:193 - 203.

Sullivan, M. 2011. Nonsingular Smale flows in the 3-sphere with one attractor and one repeller. Topology Proceedings, 38:17 - 27.

Tall, I. A. 2011. Flow Box Theorem and Beyond. African Diaspora Journal of Mathematics, 11(1):75 - 102.

Wang, J., Z. Yang, T. Huang, M. Xiao. 2011. Local and global exponential synchronization of complex delayed dynamical networks with general topology. Discrete and Continuous Dynamical Systems - Series B , 16(1):393-408.

Wen, J., M. XiaoJ. Xu. 2011. Control of Hopf bifurcations of nonlinear infinite-dimensional systems: Application to axial flow engine compressor. Applicable Analysis, 10.1080/00036811.2011.577742.

Xu, J., M. Xiao. 2011. A characterization of the generalized spectral radius with Kronecker powers. Automatica, 47(7):1530 - 1533.

Xu, J. 2011. Markov chain small-world model with asymmetry: A unified and multivariate perspective. Mathematical and Computer Modellling, 54:449 - 459.

Xu, J., M. Xiao. 2011. A characterization of the generalized spectral radius with Kronecker powers. Automatica, 47:1530 - 1533.

Yang, Y., Z. Feng, D. Xu, G. Sandland, D. J. Minchella. 2011. Evolution of host resistance to parasite infection in the snail-schistosome-human system. J. Mathematical Biology, DOI : 10.1007/s00285-011-0457-x.

Zhang, Yuanyuan; Wang, Shudong; Yang, Meixi; Xu, Dashun; Meng, Dazhi. A new method of determining threshold of gene network based on phenotypes. j. Biol. Systems 19 (2011), no. 4, 607-616.


Peer-Reveiwed Book Chapters


Bu, L., F. Mumba, M. Wright, H. Henson. 2011. Improving teachers attitudes toward mathematics teaching: Model-Centered Learning and open source learning technology. M. Koehler & P. Mishra (Eds.), Book Title: Proceedings of Society for Information Technology & Teacher Education International Conference 2011 , 180 - 184.

Schurz, H. 2011. Basic concepts of numerical analysis for stochastic differential equations explained by stochastic theta methods. Springer/Mounir, Z., Filatova, D.V., Book Title: Stochastic Differential Equations and Processes, 1 - 139.


Peer-Reveiwed Articles in Conference Proceedings


Tall, I. A. 2011. ”Canonical Forms for Discrete-time Nonlinear Control Systems”. IEEE Conference on Decision and Control and European Control Conference.